# SDR DXTA2025122206164

- Difficulty date: December 17, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0193
- Aircraft time: 6,962 hours, 4,553 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 99146851
- Part serial: P2947
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J, B
- Precautionary procedure: E

## Discrepancy

DURING ENGS START,  APU DRAW REACHED 1100 AMPS MOMENTARILY & REMAINED ABOVE 700 FOR THE DURATION OF PROCESS WHILE BATTERIES BARELY CONTRIBUTED TO START. AFTER SEQUENCE FINISHED,  ELECTRICAL SYNOPTIC SHOWED BOTH MAIN GENS GEN OFF & APU GEN OFF. EICAS PRESENTED DC GEN OFF, DC GEN OFF APU, CHECK DOORS, NOSE DOOR OPEN L, FLAPS FAIL. PAX & CREW DETECTED A DISTINCTIVE ODOR LIKE ELECTRICAL NATURE. REMOVED INTERNALLY MELTED STARTER/GEN  AND INSTALLED OVERHAULED STARTER/GEN IAW AMM 80-10-25. OPS CHKD GOOD. REMOVED BURNED APU CONTROL PCB AND INSTALLED A REPAIRED PCB IAW AMM 24-60-35. OPS CHKD GOOD.
